RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 204, Number 11  


Spectral analysis of difference and differential operators in weighted spaces
M. S. Bichegkuev
3
Closeness to spheres of hypersurfaces with normal curvature bounded below
A. A. Borisenko, K. D. Drach
21
Anisotropic uniqueness classes for a degenerate parabolic equation
V. F. Vil'danova, F. Kh. Mukminov
41
A decomposition theorem for the space of $C^1$-smooth skew products with complicated dynamics of the quotient map
L. S. Efremova
55
Optimal control and Galois theory
M. I. Zelikin, D. D. Kiselev, L. V. Lokutsievskii
83
Elastic waves trapped by a homogeneous anisotropic semicylinder
S. A. Nazarov
99
On large deviations for ensembles of distributions
D. A. Khrychev
131
On Boolean matrices with full factor rank
Ya. N. Shitov
151
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019